# SDR DXTA200500999

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 2,914 hours, 2,273 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 666061312
- Condition: Inoperative
- Location: Rudder
- Part time: 2,914 hours, 2,273 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AFTER SETTING T/O POWER ON DEPARTURE ROLL RUDDER PEDALS BECOME VERY STIFF (FEELS LIKE YAW-DAMP IS ON).  ABORTED TAKEOFF AT STP AFTER REACHING 60 KIAS.  A/C TAXI'S NORMAL AND RUDDER BIAS TEST WAS NORMAL.  REMOVED AND INSTALLED A NEW RUDDER BIAS ACTUATOR, OPS CHECK GOOD IAW CE560XL M/M 27020-05.
